Alert archive / Alabama / Tornado Warnings in 2013
Tornado Warning 11, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 11, 2013, 3:17 PM CDT for Winston County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2013, 3:17 PM CDT (20:17 UTC)
- Expired
- Apr 11, 2013, 3:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Winston County, AL
The radar
The Columbus AFB radar (KGWX), 101 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
565
WFUS54 KBMX 112017
TORBMX
ALC133-112045-
/O.NEW.KBMX.TO.W.0011.130411T2017Z-130411T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 345 PM CDT
* AT 316 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR CORINTH REC AREA...OR 8 MILES NORTHWEST OF
ARLEY...AND MOVING NORTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ADDISON...MORELAND...INMANFIELD...BRUSHY LAKE...GRAYSON AND UPSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3430 8733 3430 8713 3408 8724 3415 8745
3431 8738 3431 8734
TIME...MOT...LOC 2017Z 201DEG 35KT 3420 8731
$$
GRANTHAM1 follow-up statement
720
WWUS54 KBMX 112030
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT THU APR 11 2013
ALC133-112040-
/O.CAN.KBMX.TO.W.0011.000000T0000Z-130411T2045Z/
WINSTON AL-
330 PM CDT THU APR 11 2013
...THE TORNADO WARNING FOR NORTHEASTERN WINSTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3430 8733 3430 8713 3408 8724 3415 8745
3431 8738 3431 8734
TIME...MOT...LOC 2030Z 201DEG 35KT 3432 8725
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 12:48 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 11, 12:48 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1248 PM CDT THU APR 11 2013 .UPDATE... FOR AVIATION. && .AVIATION... 18Z TAF DISCUSSION. ALTHOUGH CIGS HAVE BEEN ERODING THIS MORNING...THAT HAS ALLOWED HEATING WHICH IS ALLOWING CONVECTION TO BEGIN DEVELOPING AHEAD OF THE APPROACHING LINE THAT AS OF 1745Z WAS NEAR THE MS/AL STATE LINE. LIGHT TO MODERATE SHRA ARE SCATTERED ACROSS SC AL AND SPREADING/DEVELOPING TO THE NE. INTRODUCING TSRA WITH BOTH THE APPROACH OF THE LINE AND EXPECTING CONVECTION AHEAD OF THE LINE TO INTENSIFY AS WELL AND BECOMING TSRA. SRLY WINDS HAVE PICKED UP AND WILL REMAIN GUSTY THROUGH THE FROPA. SOME STRONGER WINDS ARE POSSIBLE IN THE STRONGER STORMS...WITH HEAVIER DOWNPOURS POSSIBLE TO REDUCE VSBYS EVEN MORE THAN IN TAFS BRIEFLY. SOME MVFR/IFR CIGS WILL BE POSSIBLE FOR A FEW HOURS BEHIND THE FRONT BEFORE CLEARING FROM W TO E DURING THE PRE DAWN HRS W TO THE MID MORNING SE. 08/MK && .PREV DISCUSSION... /ISSUED 1129 AM CDT THU APR 11 2013/ UPDATE... MORNING UPDATE. DISCUSSION... UPDATED WX GRIDS/ZONES DUE TO SLOWER TIMING OF STORMS. MADE A FEW TWEAKS TO DAYTIME TEMPERATURE WITH SLOWER PROGRESS OF STORMS AS WELL...MAINLY NW. LOW CIGS ARE ERODING AND HELPING FOR SFC TEMPERATURES TO RISE AHEAD OF LINE...WHICH UNFORTUNATELY IS NOT GOOD AS WILL HELP TO DESTABILIZE FOR STORM DEVELOPMENT AHEAD OF LINE. DEW POINTS WERE DELAYED RECEDING AS WELL DUE TO SLOWER PROGRESS BEFORE DRIER AIR MOVES IN. LATEST NAM APPEARS TO HAVE INITIALIZED WELL WITH RESPECTS TO DEW PTS AND WINDS SO USED THAT AS MY STARTING POINT FOR UPDATES. UPDATE ALREADY OUT. 08/MK PREV DISCUSSION... /ISSUED 1030 AM CDT THU APR 11 2013/ UPDATE... MESOSCALE UPDATE. DISCUSSION... RADAR AND SURFACE OBSERVATIONS INDICATE THAT THE COLD FRONT IS VERY SLOWLY MAKING EASTWARD PROGRESS ACROSS CENTRAL MISSISSIPPI. CONVECTION NEAR THE FRONT REMAINS RATHER UNIMPRESSIVE...BUT TEMPERATURES ARE ON THE RISE ACROSS THE CWA WITH ONLY SCATTERED TO BROKEN LOW CLOUDS. A PATTERN OF BROAD UPPER LEVEL DIFFLUENCE IS CURRENTLY OVERSPREADING THE REGION WHICH SUPPORTS THE IDEA OF CELLULAR DEVELOPMENT WELL AHEAD OF THE FRONT FOR THE AFTERNOON HOURS. MIXED LAYER CAPE VALUES ARE EXPECTED TO INCREASE INTO RANGE OF 1000-1500 J/KG THROUGH MID AFTERNOON. THIS SHOULD ALLOW MORE VIGOROUS THUNDERSTORM ACTIVITY TO DEVELOP WELL AHEAD OF THE FRONT WITH THE HELP OF THE DIFFLUENT UPPER JET. A STRONG SHORTWAVE APPROACHING FROM TEXAS WILL BE THE KEY TO HOW THIS EVENT UNFOLDS. GENERALLY SPEAKING...ALL OF THE MODELS INDICATE A STRENGTHENING OF THE LOW-LEVEL JET AS THIS FEATURE APPROACHES DURING THE LATE AFTERNOON AND EVENING HOURS. THE EVENTUAL POSITION OF THE STRONGEST LOW-LEVEL WINDS IS UNCERTAIN...BUT THE LATEST RAP MODEL RUN INDICATES THAT PERHAPS THE SOUTHERN TWO-THIRDS OF THE CWA MAY BE UNDER THE GREATEST THREAT FOR DAMAGING WINDS AND A FEW TORNADOES. THE ENHANCED THREAT MAY NOT BEGIN UNTIL THE 22-00Z TIME FRAME GENERALLY NEAR AND EAST OF I-65. TO RECAP THE OVERALL SCENARIO...THE EVOLUTION OF THIS EVENT REMAINS SOMEWHAT UNCERTAIN BUT CELLULAR DEVELOPMENT IS EXPECTED AHEAD OF AN ORGANIZING QLCS THROUGH THE DURATION OF THE EVENT. THE THREAT FOR DAMAGING WINDS AND A FEW TORNADOES WILL INCREASE ESPECIALLY TOWARDS THE LATE AFTERNOON AND EVENING HOURS. LOW LEVEL SHEAR STRENGTH WILL HOLD THE KEY TO THE TORNADO THREAT WITH ANY STORMS TODAY AND THIS WILL BE CLOSELY WATCHED. 87/GRANTHAM PREV DISCUSSION... /ISSUED 513 AM CDT THU APR 11 2013/ DISCUSSION... THE WATCHING AND WAITING GAME HAS OFFICIALLY BEGUN ACROSS CENTRAL ALABAMA IN TERMS OF THE SEVERE WEATHER POTENTIAL TODAY. THE SHORTWAVE TROUGH THAT WILL BE RESPONSIBLE FOR OUR SEVERE WEATHER THREAT IS CURRENTLY ROUNDING THE BASE OF THE LONGWAVE TROUGH ACROSS CENTRAL TEXAS BASED ON IR SATELLITE IMAGERY. THE SHORTWAVE WILL RAPIDLY EJECT EASTWARD BY THIS AFTERNOON. MEANWHILE...THE UPPER RIDGE OVER THE SOUTHEAST CONUS HAS CAUSED THE ENTIRE LONGWAVE TROUGH TO SLOW TO A CRAWL...AND THE COLD FRONT HAS REALLY NOT ADVANCED VERY FAR TO THE EAST AT ALL THIS MORNING. SURFACE OBS CURRENTLY ARE PRESENTING THE COLD FRONT TO BE DRAPED BASICALLY ALONG THE MISSISSIPPI RIVER AS OF THIS WRITING...PERHAPS A BIT TO THE EAST OF THE RIVER. WIDESPREAD SHOWERS AND STORMS HAVE BEEN PERSISTING THROUGHOUT THE MORNING WITH MOST OF THE ACTIVITY ALONG AND ACTUALLY BEHIND THE FRONT. LOW LEVEL MOISTURE HAS BEEN ON THE INCREASE THIS MORNING...WITH MID 60S DEW POINTS ALREADY BEING OBSERVED AT DEMOPOLIS AND MERIDIAN MISSISSIPPI. AS THE LOW LEVEL JET KICKS IN THROUGH THE MID-MORNING HOURS TODAY...MOISTURE WILL CONTINUE TO SURGE NORTHWARD. AT LEAST MID 60S DEW POINTS ARE EXPECTED TO BE PRESENT ACROSS ALL OF CENTRAL ALABAMA...WITH UPPER 60S TO NEAR 70 DEW POINTS ACROSS SOUTHERN ALABAMA. THE VERY MOIST AIRMASS ALONG WITH THE LOW LEVEL JET AND PLENTY OF UPPER LEVEL DIVERGENCE WILL SERVE TO ENHANCE SEVERE STORM DEVELOPMENT. WHAT IS ALSO CONCERNING BASED ON THE LATEST SUITE OF GUIDANCE THIS MORNING ARE THE INSTABILITIES THAT ARE BEING PRESENTED BY THE HI-RES MODELS THROUGH THIS AFTERNOON AND EVENING. THE NSSL WRF...WHICH I HAVE SEEN PERFORM FAIRLY WELL OVER THE PAST FEW SEVERE EVENTS IN TERMS OF REALIZING INSTABILITY AMOUNTS...IS ADVERTISING 1500-2000 J/KG OF MU CAPE AFTER 21Z GENERALLY ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR. OUR LOCAL 9KM WRF IS ALSO IN AGREEMENT WITH THIS SOLUTION. SO...INSTABILITIES SURE DON'T LOOK TO BE A PROBLEM TODAY...IF THEY ARE IN FACT REALIZED. LOOKING NEXT INTO THE WIND PROFILES... FORECAST SOUNDINGS ARE STILL ADVERTISING MORE OF A LINEAR MODE OF CONVECTION AT LEAST TO START OUT THE DAY ACROSS OUR WESTERN COUNTIES AND NORTHWESTERN COUNTIES. THE EXPECTED SQUALL LINE SHOULD BE ENTERING OUR WESTERN AND NORTHWESTERN COUNTIES ROUGHLY FROM 9AM TO 12PM BASED ON THE LATEST TRENDS. THINGS THEN BECOME TRICKY IN TERMS OF TIMING OF SEVERE WEATHER AND THE MODES OF CONVECTION INTO THE AFTERNOON HOURS. AS THE SHORTWAVE GETS ITS ACT TOGETHER TO OUR WEST...THE TROUGH AXIS IS EXPECTED TO BECOME NEGATIVELY TILTED. IN ADDITION...HI-RES MODELS ARE PICKING UP ON A LOW PRESSURE DEVELOPING ALONG THE COLD FRONT NEAR MERIDIAN MISSISSIPPI AND TRACKING NORTHEAST ALONG THE INTERSTATE 20 CORRIDOR. IF THIS SOLUTION DOES IN FACT VERIFY...WE WILL BE LOOKING AT INCREASED SHEAR PROFILES...AND WITH THE VERY UNSTABLE AIRMASS AND JET STRUCTURE IN PLACE...SUPERCELL DEVELOPMENT WILL MOST CERTAINLY BE IN THE CARDS OUT AHEAD OF THE SQUALL LINE. CURRENT THINKING IS THAT SUPERCELL DEVELOPMENT WILL BE THE MOST FAVORABLE ALONG AND SOUTHEAST OF A LINE FROM DEMOPOLIS...TO CALERA...TO ANNISTON LINE. OF COURSE...THIS WILL ALL DEPEND ON THE MESOSCALE...WHICH WILL HAVE TO BE CLOSELY WATCHED THROUGH THE DAY TODAY AND ESPECIALLY THIS AFTERNOON AND EVENING. THE SQUALL LINE...WHICH IS ANTICIPATED TO BECOME MORE NORTH TO SOUTH ORIENTED THROUGH THE DAY IS EXPECTED TO BE NEAR THE INTERSTATE 65 CORRIDOR IN THE 21-23Z TIME FRAME. OF COURSE...THIS TIMING COULD CHANGE BASED ON IF A STRONG COLD POOL DEVELOPS AND PUSHES THE SQUALL LINE FARTHER EAST AT A FASTER CLIP. DAMAGING STRAIGHT-LINE WINDS AND ISOLATED TORNADOES ASSOCIATED WITH ANY QLCS MESOVORTEX THAT DEVELOPS CAN BE EXPECTED ALONG THE SQUALL LINE AS IT RACES EASTWARD. THE NEXT THREAT WILL BE HEAVY RAINFALL...WITH PW'S EXPECTED TO RISE NEAR RECORD LEVELS FOR THIS TIME OF THE YEAR. LOCALIZED FLOODING WILL CERTAINLY BE A POSSIBILITY...WITH QPF'S RANGING FROM 1.5 TO 2.5 INCHES AREA WIDE THROUGH THE EVENT. AS THE FRONT FINALLY CLEARS THE AREA BEHIND THE ACTUAL SQUALL LINE AND PRE-FRONTAL TROUGH BY MIDNIGHT TONIGHT...DRIER AND COOLER AIR WILL FILTER INTO THE SOUTHEAST. THE NEXT SYSTEM IS NOT EXPECTED TO IMPACT THE AREA UNTIL SUNDAY AFTERNOON WITH A POSSIBLE GULF LOW PASSING OFF TO OUR SOUTH. WE'LL GET TO THAT SYSTEM ONCE WE GET PAST THE CURRENT SYSTEM ON OUR DOORSTEP. 56/GDG && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 79 47 68 42 73 / 90 100 0 0 0 ANNISTON 80 49 71 46 75 / 70 100 0 0 0 BIRMINGHAM 79 47 70 46 74 / 100 90 0 0 0 TUSCALOOSA 77 46 70 44 76 / 100 60 0 0 0 CALERA 79 49 69 47 74 / 100 90 0 0 0 AUBURN 79 56 74 48 75 / 60 100 10 0 0 MONTGOMERY 81 54 73 47 78 / 80 100 10 0 0 TROY 82 55 73 45 77 / 60 100 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/87/56
Hazardous weather outlook, Apr 11, 2:55 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT THU APR 11 2013 ALZ011>015-017>050-121955- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 255 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER CHANCES ARE TWO FOLD TODAY. FIRST...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF A FRONT MOVE WEST TO EAST ACROSS THE AREA. LOOK FOR THE ACTIVITY TO PROGRESS ACROSS THE WEST HALF OF THE STATE THROUGH SUNSET AND CONTINUE INTO THE EASTERN HALF THROUGH MIDNIGHT. SECOND...DISCRETE SUPERCELLS MAY DEVELOP DURING THE REMAINDER OF THE AFTERNOON AND EVENING HOURS AHEAD OF THE LINE ACROSS CENTRAL ALABAMA WITH THE BEST CHANCES GENERALLY ALONG AND EAST OF INTERSTATE 65. DAMAGING WINDS... TORNADOES...LOCALLY HEAVY RAIN AND HAIL WILL ALL BE POSSIBLE AS THE STORM SYSTEM SLIDES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MINOR RIVER FLOODING IS FORECAST TO OCCUR ALONG THE TOMBIGBEE RIVER FOR FRIDAY INTO SUNDAY. PLEASE SEE THE LATEST RIVER STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT. 08
In the hours before
Special weather statement, Apr 11, 1:47 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 147 PM CDT THU APR 11 2013 ALZ011>015-111930- FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL- 147 PM CDT THU APR 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...NORTHWESTERN WALKER...MARION...EASTERN LAMAR AND FAYETTE COUNTIES UNTIL 230 PM CDT... AT 147 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HACKLEBURG TO KENNEDY...AND MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... FAYETTE... WINFIELD... HALEYVILLE... LYNN... CARBON HILL... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3430 8740 3364 8745 3355 8816 3432 8807 TIME...MOT...LOC 1847Z 230DEG 37KT 3430 8786 3359 8792 75
Local storm report, Apr 11, 2:13 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG FAYETTE 33.69N 87.83W
04/11/2013 FAYETTE AL BROADCAST MEDIA
A TREE AND POLE POLE BLOWN DOWN ON 7TH STREET SE.
&&
LINHARESLocal storm report, Apr 11, 2:17 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
217 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TORNADO 4 SSW ETHELSVILLE 33.35N 88.24W
04/11/2013 PICKENS AL TRAINED SPOTTER
TREES AND POWER LINES DOWN ALONG PINE GROVE ROAD NEAR THE
PINE GROVE COMMUNITY. STATE POLICE REPORT DAMAGE TO ONE
HOUSE AND POSSIBLY A SECOND HOUSE...AND A LARGE NUMBER OF
TREES DOWN ALONG CR 75. RADAR INDICATED TORNADO.
0203 PM TSTM WND DMG FAYETTE 33.69N 87.83W
04/11/2013 FAYETTE AL BROADCAST MEDIA
A TREE AND POWER POLE BLOWN DOWN ON 7TH STREET SE.
&&Local storm report, Apr 11, 2:25 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 1 E FAYETTE 33.69N 87.82W
04/11/2013 FAYETTE AL EMERGENCY MNGR
POWER LINES DOWN ALONG 7TH STREET NE AND ALSO ACROSS FROM
WALMART. TIME ESTIMATED FROM RADAR.
&&Special weather statement, Apr 11, 2:39 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT THU APR 11 2013
ALZ013>015-023-031-112045-
FAYETTE AL-GREENE AL-TUSCALOOSA AL-WALKER AL-WINSTON AL-
239 PM CDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WINSTON...WALKER...
TUSCALOOSA...NORTHEASTERN GREENE AND EASTERN FAYETTE COUNTIES UNTIL
345 PM CDT...
AT 239 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM KANSAS TO UNION...AND
MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CARBON HILL...
NORTHPORT...
TUSCALOOSA...
HOLT...
ARLEY...
&&
LAT...LON 3400 8711 3398 8714 3389 8708 3360 8720
3355 8719 3348 8734 3339 8724 3308 8734
3300 8757 3301 8771 3298 8775 3294 8773
3285 8799 3313 8789 3315 8784 3328 8784
3401 8760 3428 8711
TIME...MOT...LOC 1939Z 236DEG 36KT 3398 8753 3299 8786
GRANTHAMLocal storm report, Apr 11, 2:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 3 SE GLEN ALLEN 33.89N 87.70W
04/11/2013 FAYETTE AL EMERGENCY MNGR
TREE DOWN ON HOUSE ALONG CR 53N. TIME ESTIMATED FROM
RADAR.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:54 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 37 hr |
| Apr 11, 12:34 PM CDT | Tornado Warning | BMX | Pickens | 56 min |
| Apr 11, 1:08 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 67 min |
| Apr 11, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 47 min |
| Apr 11, 1:47 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 43 min |
| Apr 11, 1:49 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 56 min |
| Apr 11, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 58 min |
| Apr 11, 2:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa, Walker | 66 min |
| Apr 11, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Apr 11, 2:54 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 51 min |
| Apr 11, 3:43 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 62 min |
| Apr 11, 4:35 PM CDT | Special Weather Statement | BMX | Shelby | 40 min |
| Apr 11, 5:07 PM CDT | Areal Flood Advisory | BMX | Calhoun | 3 hr |
Nearby
Tornado Warnings in Alabama, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.